Re: Is it just me or does Zoloft cause major somnolence/drowsiness?
Yes, Zoloft can cause that in some individuals. I stopped taking it because it made me sleep all day. It really interfered with schoolwork. For me, all SSRIs made me incredibly tired. After Zoloft, I also took Lexapro and Prozac, both of which made me just as tired as Zoloft did. I have never taken Effexor, so I do not know if that makes you just as tired as Zoloft, but I was not surprised to read that you are having incredible fatigue on Zoloft. With my experience on Zoloft, the dosage didn't make a difference. I took 25 mg for about 8 months (it was the first anti-anxiety medication I took), and it sort of helped with my anxiety/OCD, but not much. So, my doctor increased the dosage to 75 mg. That's when I began experiencing the tiredness. I eventually was taking 250 mg, the maximum dosage, because the Zoloft wasn't doing anything for my anxiety/OCD. And it still was making me incredibly tired. I am now taking Anafranil for my OCD, and it's the first medication that has actually worked for me. It still makes me tired, but unlike the SSRIs, I'm able to get my work done. If I have the chance to sleep, I will, but I'm able to be awake when something needs to get accomplished.
"Not everything that steps out of line, and thus 'abnormal,' must necessarily be 'inferior.'"